Alert archive / Indiana / River Flood Warnings in 2010
River Flood Warning 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 21, 2010, 10:56 AM EST for Daviess County, Greene County, Knox County, Indiana. It took effect at Feb 24, 2010, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 21, 2010, 10:56 AM EST (15:56 UTC)
- In effect from
- Feb 24, 2010, 1:00 AM EST
- Expired
- Feb 22, 2010, 11:00 AM EST
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Daviess County, IN, Greene County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Elliston (ELLI3).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
090 WGUS43 KIND 211556 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1056 AM EST SUN FEB 21 2010 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WHITE RIVER...WABASH RIVER... .LOWLAND FLOODING WILL DEVELOP ALONG RIVERS IN CENTRAL AND SOUTHERN INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WILL BEGIN BY MONDAY EVENING ON THE WABASH RIVER IN THE MONTEZUMA AREA...AND BY TUESDAY NIGHT ON THE WHITE RIVER IN GREENE COUNTY. FLOODING IS EXPECTED TO LAST FROM SEVERAL DAYS TO AROUND ONE WEEK. ONLY LIGHT AMOUNTS OF PRECIPITATION OCCURRED OVER CENTRAL INDIANA SUNDAY BUT WARMING TEMPERATURES HAVE STARTED MELTING OF THE SNOW PACK. ADDITIONAL RAINFALL FROM ONE HALF TO ONE INCH IS ALSO POSSIBLE ALONG WITH SOME ADDITIONAL SNOW MELT BEFORE COLDER AND DRIER AIR RETURNS TUESDAY. FLOOD LEVELS WILL RANGE FROM JUST SLIGHTLY ABOVE FLOOD STAGE AT HAZLETON...TO FOUR AND HALF FEET ABOVE FLOOD STAGE AT MONTEZUMA. ON THE WABASH RIVER FLOOD LEVELS WILL BE SIMILAR TO THOSE EXPERIENCED IN LATE JANUARY. ON THE WHITE RIVER LEVLES WILL BE SIMILAR TO THOSE OF MID DECEMBER. BANKFULL CONDITIONS ARE EXPECTED ON THE WHITE RIVER AT SPENCER AND AT SEYMOUR ON THE EAST FORK OF WHITE RIVER BY TUESDAY...BUT FLOODING IS NOT EXPECTED AT EITHER LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-055-083-221556- /O.NEW.KIND.FL.W.0013.100224T0600Z-000000T0000Z/ /ELLI3.1.ER.100224T0600Z.100225T0600Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT ELLISTON. * FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.6 FEET EARLY THURSDAY MORNING. * AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED. LOW AGRICULTURAL FIELDS FLOOD. $$ INC027-055-083-221555- /O.NEW.KIND.FL.W.0014.100224T2000Z-100226T1800Z/ /NWBI3.1.ER.100224T2000Z.100225T0600Z.100226T0600Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT NEWBERRY. * FROM WEDNESDAY AFTERNOON TO FRIDAY AFTERNOON. * AT 9:00 AM SUNDAY THE STAGE WAS 4.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.8 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG CUTOFF AREA. $$ INC027-051-083-125-221555- /O.NEW.KIND.FL.W.0015.100225T0900Z-000000T0000Z/ /FREI3.1.ER.100225T0900Z.100226T0600Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT EDWARDSPORT. * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE. * AT 7:00 AM SUNDAY THE STAGE WAS 6.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 16.7 FEET BY FRIDAY MORNING. * AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS AREA BEGIN TO FLOOD. FLOODING OF LOW AGRICULTURAL FIELDS OCCURS ALONG PORTIONS OF THE RIVER. $$ ILC185-INC027-051-083-125-221555- /O.NEW.KIND.FL.W.0016.100226T1100Z-000000T0000Z/ /PTRI3.1.ER.100226T1100Z.100227T0600Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT PETERSBURG. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 9:00 AM SUNDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 16.9 FEET BY EARLY SATURDAY MORNING. * AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT THIS STAGE. $$ ILC185-INC051-083-221555- /O.NEW.KIND.FL.W.0017.100227T2200Z-000000T0000Z/ /HAZI3.1.ER.100227T2200Z.100228T0600Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT HAZLETON. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.2 FEET EARLY SUNDAY MORNING. * AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS. $$ INC121-165-167-221555- /O.NEW.KIND.FL.W.0018.100222T2300Z-100226T1900Z/ /MTZI3.1.ER.100222T2300Z.100224T0600Z.100226T0700Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MONTEZUMA. * FROM MONDAY EVENING TO FRIDAY AFTERNOON. * AT 7:00 AM SUNDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. FOURTEEN HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD. LOWEST BOTTOMLANDS FLOOD. $$ INC121-165-167-221555- /O.NEW.KIND.FL.W.0019.100223T1312Z-100225T1200Z/ /CLNI3.1.ER.100223T1312Z.100224T0600Z.100225T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT CLINTON. * FROM TUESDAY MORNING TO THURSDAY MORNING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.5 FEET EARLY WEDNESDAY MORNING. * AT 18.0 FEET...RIVER ROAD NEAR MECCA AND LOWEST AREAS OF RIVER PARK AT CLINTON BEGIN TO FLOOD. $$ ILC023-033-INC153-167-221555- /O.NEW.KIND.FL.W.0020.100223T0800Z-100227T1300Z/ /HUFI3.1.ER.100223T0800Z.100225T0000Z.100227T0100Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT TERRE HAUTE. * FROM LATE MONDAY NIGHT TO SATURDAY MORNING. * AT 9:00 AM SUNDAY THE STAGE WAS 3.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.7 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH GENERATING STATION BEGIN TO FLOOD. FLOODING OF AGRICULTURAL LAND ALONG U.S. 63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO COUNTY OCCURS. COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY. $$ ILC033-101-INC083-153-221555- /O.NEW.KIND.FL.W.0021.100223T1400Z-000000T0000Z/ /HUTI2.1.ER.100223T1400Z.100226T1800Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT HUTSONVILLE. * FROM TUESDAY MORNING UNTIL FURTHER NOTICE. * AT 8:00 AM SUNDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY FRIDAY EVENING. * AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE. HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS. $$ ILC033-101-INC083-153-221555- /O.NEW.KIND.FL.W.0022.100223T2300Z-000000T0000Z/ /RVTI3.1.ER.100223T2300Z.100227T0000Z.000000T0000Z.NO/ 1056 AM EST SUN FEB 21 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RIVERTON. * FROM TUESDAY EVENING UNTIL FURTHER NOTICE. * AT 9:00 AM SUNDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY MORNING. * AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS. HIGH WATER SURROUNDS MANY RIVER CABINS. ACCESS TO MOST RIVER CABINS IS BY BOAT ONLY. LEVEES BEGIN TO PROTECT FARMLAND. EXTENSIVE FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS. $$
1 follow-up statement
842 WGUS83 KIND 221600 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1100 AM EST MON FEB 22 2010 ......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN WESTERN AND SOUTHERN INDIANA... WABASH RIVER...WHITE RIVER... .LOWLAND FLOODING IS NO LONGER EXPECTED ALONG PORTIONS OF THE WABASH AND WHITE RIVERS IN WESTERN AND SOUTHERN INDIANA. RAINFALL AND SNOWMELT WAS INSUFFICIENT TO PRODUCE LOWLAND FLOODING. NEAR BANKFULL RISES ARE POSSIBLE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-055-083-221630- /O.CAN.KIND.FL.W.0013.000000T0000Z-100222T1600Z/ /ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT ELLISTON. * AT 8:00 AM MONDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.0 FEET THURSDAY MORNING. $$ INC027-055-083-221630- /O.CAN.KIND.FL.W.0014.000000T0000Z-100226T1800Z/ /NWBI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT NEWBERRY. * AT 10:00 AM MONDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.6 FEET THURSDAY EARLY AFTERNOON. $$ INC027-051-083-125-221630- /O.CAN.KIND.FL.W.0015.000000T0000Z-100222T1600Z/ /FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT EDWARDSPORT. * AT 7:00 AM MONDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.3 FEET FRIDAY EARLY AFTERNOON. $$ ILC185-INC027-051-083-125-221630- /O.CAN.KIND.FL.W.0016.000000T0000Z-100222T1600Z/ /PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT PETERSBURG. * AT 10:00 AM MONDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.0 FEET SATURDAY EARLY AFTERNOON. $$ ILC185-INC051-083-221630- /O.CAN.KIND.FL.W.0017.000000T0000Z-100222T1600Z/ /HAZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT HAZLETON. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM VALUE OF 12.3 FEET SUNDAY MORNING. $$ INC121-165-167-221630- /O.CAN.KIND.FL.W.0018.000000T0000Z-100226T1900Z/ /MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT MONTEZUMA. * AT 8:00 AM MONDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.7 FEET EARLY WEDNESDAY MORNING. $$ INC121-165-167-221630- /O.CAN.KIND.FL.W.0019.000000T0000Z-100225T1200Z/ /CLNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT CLINTON. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM VALUE OF 11.7 FEET EARLY WEDNESDAY MORNING. $$ ILC023-033-INC153-167-221630- /O.CAN.KIND.FL.W.0020.000000T0000Z-100227T1300Z/ /HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT TERRE HAUTE. * AT 9:00 AM MONDAY THE STAGE WAS 4.0 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET WEDNESDAY EARLY AFTERNOON. $$ ILC033-101-INC083-153-221630- /O.CAN.KIND.FL.W.0021.000000T0000Z-100222T1600Z/ /HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT HUTSONVILLE. * AT 8:00 AM MONDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.1 FEET EARLY THURSDAY MORNING. $$ ILC033-101-INC083-153-221630- /O.CAN.KIND.FL.W.0022.000000T0000Z-100222T1600Z/ /RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1100 AM EST MON FEB 22 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT RIVERTON. * AT 9:00 AM MONDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.2 FEET THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:35 AM EST, 5 hours 21 minutes earlier.
Area forecast discussion, Feb 21, 5:35 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 535 AM EST SUN FEB 21 2010 .AVIATION...DISCUSSION FOR THE 12Z TAFS. OVERVIEW...POOR FLYING CONDITIONS AS MVFR CONDITIONS ARE EXPECTED TO DETERIORATE TO IFR OR LIFR DURING THIS FORECAST PERIOD. ONGOING MVFR CONDITIONS EXPECTED TO DETERIORATE AS RADAR TRENDS SUGGEST RA ACROSS ILLINOIS TO PUSH EAST ACROSS CENTRAL INDIANA. IFR OR WORSE CEILINGS OVER CENTRAL ILLINOIS ON THE NORTH SIDE OF THE WARM FRONT ARE EXPECTED TO PUSH ACROSS CENTRAL INDIANA BY MID MORNING ALONG WITH ONGOING RAIN FOR MUCH OF THE DAY. AS THE TAF SITES WILL REMAIN ON THE NORTH SIDE OF THE WARM FRONT THROUGH MUCH OF THE DAY...NO IMPROVEMENT IS EXPECTED. NAM 300K ISENTROPIC SURFACE SHOWS STRONG UPGLIDE LATE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA. FURTHERMORE AS THE LOW PRESSURE OVER OKLAHOMA APPROACHES INDIANA...A STRONG LLJ OF 35-50 KNTS WILL BE IN PLACE ACROSS INDIANA THIS EVENING AIDING RA DEVELOPMENT. FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS SHOW VERY MOIST LOWER LEVELS ALONG WITH GOOD LIFT THROUGH MUCH OF THE PERIOD. && .SHORT TERM... MAIN FOCUS OF SHORT TERM CONTINUES TO BE THE SYSTEM PROGGED FOR TONIGHT/TOMORROW MORNING. LATEST MODELS ARE CONTINUING WITH THE MORE NORTHERLY TRACK OF AFOREMENTIONED SYSTEM. THIS WOULD TAKE THE 700MB LOW JUST NORTH OF CENTRAL INDIANA. CONFIDENCE IN ALL RAIN EVENT HAS INCREASED...HAVING A HARD TIME FINDING ANY SUPPORT FOR ANY WINTER PRECIP ACROSS THE NORTHERN COUNTIES AS WELL. ABOVE FREEZING FORECAST SOUNDINGS AND WARM SURFACE TEMPERATURES ARE MAKING IT HARD TO JUSTIFY ANY TYPE OF WINTRY MIX AT THIS TIME. TIME CROSS SECTIONS ARE INDICATING THE STRONGEST LIFT BETWEEN MON 00Z AND MON 12Z. SO...STARTED INCORPORATING INCREASED POPS FURTHER EAST A BIT EARLIER...AROUND SUN 18Z. OTHERWISE...AGREE WITH CURRENT TREND IN GRIDS. WILL NOT SEE A CHANGE OVER TO SNOW OR RAIN/SNOW MIX UNTIL MONDAY AFTERNOON...WHEN COLD AIR ON THE BACK SIDE FILTERS IN. SO...KEPT A SLIGHT CHANCE FOR SNOW SHOWERS THROUGH TUESDAY TO ACCOUNT FOR WRAPAROUND MOISTURE. NORTHERN PORTIONS OF AREA COULD SEE A DUSTING OF SNOW. OTHERWISE...AS FAR AS TEMPS...STUCK CLOSE TO GUIDANCE AND WENT WITH A BLEND. LONG TERM...TUESDAY THROUGH SATURDAY ARCTIC AIRMASS IN PLACE OVER THE REGION FOR MUCH OF THE EXTENDED AS EASTERN U S UPPER TROUGH REESTABLISHES WITH POLAR VORTEX DIVING INTO THE GREAT LAKES MIDWEEK. POLAR VORTEX ARRIVES OVER THE LOWER GREAT LAKES WEDNESDAY AND THURSDAY WITH A REINFORCING SHOT OF COLD AIR AND ADDITIONAL OPPORTUNITIES FOR SNOW SHOWERS. APPEARS LOW LEVEL WIND FIELDS ALSO BECOME FAVORABLE FOR SOME LAKE MICHIGAN ENHANCEMENT TO SNOW SHOWERS BY THURSDAY AS THE POLAR VORTEX MOVES OFF TO THE EAST...ESPECIALLY OVER NORTHEAST COUNTIES. POLAR AND SUBTROPICAL JETS WILL PHASE WITH LOW PRESSURE DEVELOPING AND DEEPENING RAPIDLY OFF THE NEW ENGLAND COAST THURSDAY NIGHT. THIS MAY SERVE TO KEEP SNOW SHOWERS AND CLOUDS ACROSS THE REGION ON THE BACK SIDE OF THE POLAR VORTEX INTO FRIDAY BEFORE HIGH PRESSURE CAN TAKE HOLD. UNDERCUT MOS GUIDANCE FOR TEMPS THROUGH THE PERIOD WITH HIGHS IN THE UPPER 20S AND 30S. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...TDUD LONG TERM...RYAN AVIATION...JP
Hazardous weather outlook, Feb 21, 8:54 AM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 854 AM EST SUN FEB 21 2010 INZ021-028>031-035>049-051>057-060>065-067>072-221400- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 854 AM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN WILL TRANSITION TO SNOW ON MONDAY NIGHT AS COLDER AIR FILTERS BACK INTO THE REGION. SNOW ACCUMULATIONS WILL BE MINIMAL. CHANCES FOR LIGHT SNOW WILL CONTINUE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Gibson, Knox | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Sullivan, Vigo | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 hr |
| Feb 21, 10:56 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 hr |
Nearby
River Flood Warnings in Indiana, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.